MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, POWER CORD

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, POWER CORD
Catalog Number 733-00
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the screen stayed black in an arctic sun device.Per review of wo on (b)(6) 2025, there was no patient involvement.Per follow up information received via task on 12mar2025, the device would be sent to task management for repair.Device has not been serviced yet.Per sample evaluation results received via task on 25mar2025, it was reported that there was an electrical safety test failed.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is a failed power cord.The device was evaluated upon receipt.Electrical safety test failed due a too high earth bont value 480 ohm.Replaced the power cord.This solved this problem and electrical safety test passed without problems.Device passed functional test, calibration, and electrical safety test.A dhr review is not required as the serial number is unknown.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the screen stayed black in an arctic sun device.Per review of wo on 07mar2025, there was no patient involvement.Per follow up information received via task on 12mar2025, the device would be sent to task management for repair.Device has not been serviced yet.Per sample evaluation results received via task on 25mar2025, it was reported that there was an electrical safety test failed.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, POWER CORD
Common Device Name
POWER CORD
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21709691
Report Number1018233-2025-02087
Device Sequence Number18644580
Product Code DWJ
UDI-Device Identifier00801741080258
UDI-Public(01)00801741080258
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number733-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown